# SDR SCNA00014

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING LEVEL OFF AND ON DESCENT, THE NUMBER TWO ENGINE UPON ADVANCING THRUST LEVERS EXPERIENCED COMPRESSOR STALL.  ENGINE RUN CARRIED OUT.  HOT AND COLD INSPECTION CARRIED OUT AS PER MM 7200.  SURGE BLEED OPERATION CHECK OKAY AS PER 7200.
